Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

On inverses of finite segments of the generalized Hilbert matrix


Author: Jean-L. Lavoie
Journal: Math. Comp. 18 (1964), 141-143
MSC: Primary 15.15
DOI: https://doi.org/10.1090/S0025-5718-1964-0159832-6
MathSciNet review: 0159832
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. B. Smith, ``Two theorems on inverses of finite segments of the generalized Hilbert matrix,'' MTAC, v. 13, 1959, p. 41. MR 0101873 (21:679)
  • [2] A. Erdélyi, W. Magnus, F. Oberhettinger & F. G. Tricomi, Higher Transcendental Functions, v. I, McGraw-Hill, 1953.
  • [3] W. N. Bailey, Generalized Hypergeometric Series, Cambridge University Press, 1935.
  • [4] E. D. Rainville, Special Functions, Macmillan Company, 1960. MR 0107725 (21:6447)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 15.15

Retrieve articles in all journals with MSC: 15.15


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1964-0159832-6
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society